I Came Off 6 Weeks of Doxycycline at 200mg a Day for a Sinus Infection...

Discussion in 'Support' started by Cam Cam, Dec 2, 2016.

    1. Cam Cam

      Cam Cam Member

      Tinnitus Since:
      10/11/16
      Cause of Tinnitus:
      unknown
      and i think it's given me tinnitus and hearing loss :(

      anyone else had this? The internet is conflicted
       
    2. DebInAustralia
      Not amused

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13

      how did you get on with the doxy and your t in the end?
       
    3. racerfish
      No Mood

      racerfish Member Benefactor

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Noise / T worsened with antiobiotics
      Antibiotics can definitely cause T. Have you seen an ENT or talked to the prescribing doctor about what's happened?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.